MathSciNet Relay Station
MathSciNet bibliographic data
MR1928081 (2003h:32058) 32W05 (32T99)
Straube, Emil J.; Sucheston, Marcel K. Levi foliations in pseudoconvex boundaries and vector fields that commute approximately with $\overline\partial$. Trans. Amer. Math. Soc. 355 (2003), no. 1, 143–154 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement